# SDR DALA2020011700378

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 55,998 hours, 25,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND RT FWD OVERWING EMERGENCY EXIT DOOR PULL HANDLE LIGHTS INOP, RELAMPED RT FWD OVERWING EMERGENCY EXIT DOOR PULL HANDLE LIGHTS.
